# SDR CALA2014022590469

- Difficulty date: February 22, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 90,516 hours, 14,430 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM SUPPORT FOUND CRACKED STATION 785 RBL 11.  R & R FLOOR BEAM LOCATED AT RBL 11 BS 785 TO BS 810 IAW SRM53-00-51 REPAIR 3.
